very sick on MT2

Beckared

Newbie
I've been using MT2 melanotan for 5 years and have introduced it to many people with no problems. This time around I am having a weird thing happen. after I inject I am getting some bad cramps and shortness of breath. this has happened 3 times in a row. why is this happening to me this time?
 

GHgut4life

V.I.P.
Gold
I've been using MT2 melanotan for 5 years and have introduced it to many people with no problems. This time around I am having a weird thing happen. after I inject I am getting some bad cramps and shortness of breath. this has happened 3 times in a row. why is this happening to me this time?
Thats probably fake peptides they will hurt you stay away from this brand.
 

Crixus

Newbie
I have done mt2 in the past. The very reason I stopped using it was due to cramps. I would wake up in the middle of the night and my legs and calves would cramp up. I felt myself constantly flexing my arms and legs when I woke up. Even took extra potassium to try to counter it. I have tried it about 4 different times over the years from different reliable sources and every time, I got the same effect.
 
Top